| Catalog Number |
7400-004-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the micro drill spun on it's own without pressing the footswitch, and rolled up the gauze.The end user facility disconnected the cables, reconnected, and confirmed that the device function as intended.The procedure was completed successfully with the same device without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.